Alert archive / Iowa / Tornado Warnings in 2013
Tornado Warning 6, NWS Des Moines, IA
NWS Des Moines, IA issued this tornado warning at May 19, 2013, 8:37 PM CDT for Appanoose County, Wayne County, Iowa. It was in force for 23 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 19, 2013, 8:37 PM CDT (01:37 UTC)
- Expired
- May 19, 2013, 9:00 PM CDT
- In force
- 23 min
- Issued by
- NWS Des Moines, IA
- Area
- Storm-based polygon
- Tornado
- Radar indicated
- Hail
- 1.5 in
Counties Appanoose County, IA, Wayne County, IA
The radar
The Des Moines radar (KDMX), 118 km from the middle of the area, began a volume at 01:40 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 19, 2:59 PM CDT | Tornado Watch | SPC | 8 hr |
The nearest sounding before it
Omaha, NE (KOAX), launched 00:00Z, 1.6 hours before the alert went out and 277 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 588 J/kg
- Mixed-layer CIN
- -122 J/kg
- Mixed-layer LCL
- 1386 m above ground
- 0-6 km bulk shear
- 39 kt
- 0-1 km storm-relative helicity
- 116 m²/s²
- 0-3 km storm-relative helicity
- 207 m²/s²
- Significant tornado parameter
- 0.1
- Supercell composite
- 3.4
The text
As transmitted, in the capitals the NWS used until 2016.
743
WFUS53 KDMX 200137
TORDMX
IAC007-185-200200-
/O.NEW.KDMX.TO.W.0006.130520T0137Z-130520T0200Z/
BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE DES MOINES IA
837 PM CDT SUN MAY 19 2013
THE NATIONAL WEATHER SERVICE IN DES MOINES HAS ISSUED A
* TORNADO WARNING FOR...
NORTHWESTERN APPANOOSE COUNTY IN SOUTH CENTRAL IOWA...
NORTHEASTERN WAYNE COUNTY IN SOUTH CENTRAL IOWA...
* UNTIL 900 PM CDT
* AT 835 PM CDT...A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A
TORNADO WAS LOCATED NEAR SEYMOUR...AND MOVING NORTHEAST AT 40 MPH.
HAZARD...DEVELOPING TORNADO AND PING PONG BALL SIZE HAIL.
SOURCE...RADAR INDICATED ROTATION.
IMPACT...MOBILE HOMES WILL BE HEAVILY DAMAGED OR DESTROYED.
SIGNIFICANT DAMAGE TO ROOFS...WINDOWS AND VEHICLES WILL
OCCUR. FLYING DEBRIS WILL BE DEADLY TO PEOPLE AND ANIMALS.
EXTENSIVE TREE DAMAGE IS LIKELY.
* THIS DANGEROUS STORM WILL BE NEAR...
PLANO AROUND 845 PM CDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW. MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
STURDY BUILDING. AVOID WINDOWS. IF IN A MOBILE HOME...A VEHICLE OR
OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND PROTECT
YOURSELF FROM FLYING DEBRIS.
&&
LAT...LON 4068 9325 4090 9319 4090 9296 4066 9309
TIME...MOT...LOC 0137Z 204DEG 33KT 4071 9317
TORNADO...RADAR INDICATED
HAIL...1.50IN
$$
JUNGBLUTH2 follow-up statements
520
WWUS53 KDMX 200151
SVSDMX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DES MOINES IA
851 PM CDT SUN MAY 19 2013
IAC007-185-200200-
/O.CON.KDMX.TO.W.0006.000000T0000Z-130520T0200Z/
WAYNE IA-APPANOOSE IA-
851 PM CDT SUN MAY 19 2013
...A TORNADO WARNING REMAINS IN EFFECT FOR NORTHWESTERN APPANOOSE AND
NORTHEASTERN WAYNE COUNTIES UNTIL 900 PM CDT...
AT 849 PM CDT...A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO
WAS LOCATED 7 MILES NORTH OF SEYMOUR...AND MOVING NORTHEAST AT 35
MPH.
HAZARD...DEVELOPING TORNADO AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED ROTATION.
IMPACT...MOBILE HOMES WILL BE HEAVILY DAMAGED OR DESTROYED.
SIGNIFICANT DAMAGE TO ROOFS...WINDOWS AND VEHICLES WILL
OCCUR. FLYING DEBRIS WILL BE DEADLY TO PEOPLE AND ANIMALS.
EXTENSIVE TREE DAMAGE IS LIKELY.
THIS DANGEROUS STORM WILL AFFECT MAINLY RURAL AREAS OF NORTHEASTERN
WAYNE AND NORTHWESTERN APPANOOSE COUNTIES.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW. MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
STURDY BUILDING. AVOID WINDOWS. IF IN A MOBILE HOME...A VEHICLE OR
OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND PROTECT
YOURSELF FROM FLYING DEBRIS.
&&
LAT...LON 4077 9319 4090 9319 4090 9296 4077 9307
TIME...MOT...LOC 0151Z 203DEG 29KT 4080 9311
TORNADO...RADAR INDICATED
HAIL...1.00IN
$$
JUNGBLUTH711 WWUS53 KDMX 200159 SVSDMX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE DES MOINES IA 859 PM CDT SUN MAY 19 2013 IAC007-185-200209- /O.EXP.KDMX.TO.W.0006.000000T0000Z-130520T0200Z/ WAYNE IA-APPANOOSE IA- 859 PM CDT SUN MAY 19 2013 ...THE TORNADO WARNING FOR NORTHWESTERN APPANOOSE AND NORTHEASTERN WAYNE COUNTIES WILL EXPIRE AT 900 PM CDT... THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY. ADDITIONAL STRONG THUNDERSTORMS ARE STILL POSSIBLE...AND A TORNADO WATCH REMAINS IN EFFECT UNTIL 10 PM. LAT...LON 4077 9319 4090 9319 4090 9296 4077 9307 TIME...MOT...LOC 0159Z 203DEG 29KT 4086 9308 $$ JUNGBLUTH
What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Des Moines, IA wrote its last area forecast discussion before this tornado warning went out at May 19, 7:12 PM CDT, 1 hour 25 minutes earlier.
Area forecast discussion, May 19, 7:12 PM CDT, 1 hour 25 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE DES MOINES IA 712 PM CDT SUN MAY 19 2013 .SHORT TERM.../TONIGHT /... ISSUED AT 330 PM CDT SUN MAY 19 2013 MAIN CONCERNS ARE SEVERE WEATHER THIS PERIOD. CURRENT WATCHES ACROSS THE AREA FOR THE POTENTIAL OF TORNADOES THIS EVENING. THOUGH INSTABILITY HAS WANED ACROSS CENTRAL AND WESTERN SECTIONS OF IOWA WITH SHORT WAVE APPROACHING FROM THE SOUTH INSTABILITY WILL ONCE AGAIN INCREASE OVER THE REGION. MODELS HAVE CONTINUED TO ADVERTISE INCREASING WIND FIELDS ALOFT WITH APPROACHING WAVE WHICH SHOULD SUPPORT SUPERCELLS WITH TORNADO POTENTIAL AS WELL. LOWS OVERNIGHT WILL DROP INTO THE 60S WITH WINDS BECOMING MORE SW AS DRY SLOT WORKS ITS WAY INTO THE AREA AFT 06Z. EXPECTING MOST OF THE ACTIVITY TO REACH WEST CENTRAL IOWA BY 22Z AND NEARING CENTRAL SECTIONS BY 00-01Z WITH EASTERN COUNTIES SEEING STORMS THROUGH 03Z. .LONG TERM.../MONDAY THROUGH SUNDAY/... ISSUED AT 330 PM CDT SUN MAY 19 2013 FORECAST CONCERN DEALS WITH CUTOFF LOW LINGERING OVER THE MIDWEST THROUGH THE MIDDLE OF THE WEEK AND TIMING OF PRECIP CHANCES ASSOCIATED WITH THIS SYSTEM. MODELS ARE IN GOOD AGREEMENT THROUGH MID WEEK AND LEANED TOWARD A NAM/ECMWF BLEND. .MONDAY THROUGH WEDNESDAY...UPPER LOW STALLS OR SLIGHTLY RETROGRADES INTO EASTERN SOUTH DAKOTA TOMORROW AND LOOKS TO PLACE MUCH OF THE FORECAST AREA IN THE DRY SLOT. CUT BACK ON POPS DURING THE DAY OVER CENTRAL AND SOUTHERN PORTIONS OF THE FORECAST AREA WHERE BEST FORCING PUSHES INTO NORTHERN IOWA AND INTO MINNESOTA. LATEST 4.0KM WRF PUSHES CONVECTION INTO FAR NORTHERN IOWA AND INTO MINNESOTA BY 12Z MONDAY AND KEEPS THE REST OF THE FORECAST AREA MAINLY DRY UNTIL LATE IN THE DAY. SEVERE POTENTIAL EXIST ACROSS EASTERN SECTIONS OF THE FORECAST AREA BY THE LATE AFTERNOON AS THE PEAK HEATING AIDS IN DESTABILIZATION. MAIN THREAT LOOKS TO BE HAIL AND WINDS WITH THE DECENT CAPE PRESENT AND DEEP LAYER SHEAR. ANOTHER SHORTWAVE ROUNDS THE UPPER LOW MONDAY NIGHT AND LIKELY WILL BE THE TRIGGER FOR STORMS ACROSS EASTERN AND NORTHERN IOWA. HAVE HIGHEST POPS OVER EASTERN PORTIONS OF THE FORECAST AREA THROUGH 06Z TUESDAY. DRY SLOT MOVES BACK INTO IOWA PAST 12Z TUESDAY AND HAD TO CUT BACK ON POPS OVER CENTRAL TO SOUTHERN IOWA DURING THE DAY TUESDAY. THE UPPER LOW FINALLY PUSHES EASTWARD INTO NORTHERN IOWA BY WEDNESDAY MORNING AND BRINGS SOME LIGHT STRATI-FORM RAIN DURING THE DAY WEDNESDAY. .THURSDAY THROUGH SATURDAY...COLDER TEMPERATURES FILTER INTO THE REGION DURING THIS TIME FRAME AS SURFACE HIGH BUILDS ACROSS THE STATE. GENERALLY DRY CONDITIONS ANTICIPATED UNTIL SOME WEAK THETA-E ADVECTION DEVELOPS LATE FRIDAY NIGHT INTO SATURDAY ON THE BACKSIDE OF THE SURFACE HIGH. && .AVIATION...20/00Z ISSUED AT 712 PM CDT SUN MAY 19 2013 LINE OF SEVERE STORMS FROM MCW TO KAMW TO N OF NWS OFFICE WILL MOVE ACROSS THE TAF LOCATIONS THROUGH 10 PM. WND G55KTS POSSIBLE ALONG WITH LARGE HAIL. ADDITIONAL STORMS OVER NEB WILL MOVE INTO WESTERN IOWA OVERNIGHT BUT AIRMASS WILL NOT BE AS CONDUCIVE TO SEVERE STORMS. SHOULD BE A BREAK AFT 12Z THROUGH 21Z BEFORE NEXT ROUND OF STORMS MONDAY...MAINLY ALONG AND EAST OF A KMCW TO KDSM LINE. && .DMX WATCHES/WARNINGS/ADVISORIES...NONE. && SHORT TERM...REV LONG TERM...PODRAZIK AVIATION...FAB
Hazardous weather outlook, May 19, 4:21 PM CDT, 4 hours 16 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE DES MOINES IA 421 PM CDT SUN MAY 19 2013 IAZ004>007-015>017-023>028-033>039-044>046-057-058-070-071-202130- EMMET-KOSSUTH-WINNEBAGO-WORTH-PALO ALTO-HANCOCK-CERRO GORDO- POCAHONTAS-HUMBOLDT-WRIGHT-FRANKLIN-BUTLER-BREMER-SAC-CALHOUN- WEBSTER-HAMILTON-HARDIN-GRUNDY-BLACK HAWK-CRAWFORD-CARROLL-GREENE- AUDUBON-GUTHRIE-CASS-ADAIR- 421 PM CDT SUN MAY 19 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL IOWA. .DAY ONE...TONIGHT SCATTERED THUNDERSTORMS WITH SEVERE WEATHER EXPECTED ARE EXPECTED THIS EVENING WITH LARGE HAIL UP TO GOLF BALL SIZE AND DAMAGING SURFACE WINDS IN EXCESS OF 60MPH. AN ISOLATED TORNADO WILL BE POSSIBLE DURING THIS TIME. IN ADDITION...LOCALIZED HEAVY RAIN IS EXPECTED LATE TODAY INTO TONIGHT WHICH MAY PRODUCE PONDING OF WATER AND POSSIBLY ISOLATED FLASH FLOODING. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY SCATTERED THUNDERSTORMS ARE EXPECTED FROM TIME TO TIME ON MONDAY INTO EARLY WEDNESDAY. THERE IS THE THREAT FOR SEVERE WEATHER MONDAY AFTERNOON INTO THE EVENING AS WELL AS AGAIN ON TUESDAY AFTERNOON AND EVENING. MAIN THREAT WILL BE FROM LARGE HAIL AND DAMAGING WINDS ALTHOUGH AN ISOLATED TORNADO CANNOT BE RULED OUT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS EXPECTED INTO THE EVENING. ADDITIONAL SPOTTER ACTIVATION MAY BE NEEDED FROM TIME TO TIME EARLY IN THE WORK WEEK. IAZ047>050-059>062-072>075-081>086-092>097-202130- BOONE-STORY-MARSHALL-TAMA-DALLAS-POLK-JASPER-POWESHIEK-MADISON- WARREN-MARION-MAHASKA-ADAMS-UNION-CLARKE-LUCAS-MONROE-WAPELLO-TAYLOR- RINGGOLD-DECATUR-WAYNE-APPANOOSE-DAVIS- 421 PM CDT SUN MAY 19 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL IOWA. .DAY ONE...TONIGHT WIDESPREAD THUNDERSTORM ACTIVITY IS EXPECTED BY EARLY EVENING SPREADING NORTHEAST ACROSS THE AREA INTO TONIGHT. SIGNIFICANT SEVERE WEATHER IS EXPECTED WITH THESE STORMS LATER INTO THE EVENING WITH ALL MODES OF SEVERE WEATHER POSSIBLE. GOLF BALL HAIL...DAMAGING SURFACE WINDS IN EXCESS OF 60MPH AND A FEW TORNADOES WILL BE POSSIBLE DURING THIS TIME. HEAVY RAINFALL IN SOME OF THE STORMS MAY LEAD TO PONDING OF WATER...MAINLY IN URBAN AREAS. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY SCATTERED THUNDERSTORMS ARE EXPECTED FROM TIME TO TIME ON MONDAY INTO EARLY WEDNESDAY. THERE IS THE THREAT FOR SEVERE WEATHER MONDAY AFTERNOON INTO THE EVENING AS WELL AS AGAIN ON TUESDAY AFTERNOON AND EVENING. MAIN THREAT WILL BE FROM LARGE HAIL AND DAMAGING WINDS ALTHOUGH AN ISOLATED TORNADO CANNOT BE RULED OUT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS EXPECTED INTO THE EVENING. ADDITIONAL SPOTTER ACTIVATION MAY BE NEEDED FROM TIME TO TIME EARLY IN THE WORK WEEK. REV
In the hours before
Local storm report, May 19, 8:16 PM CDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
816 PM CDT SUN MAY 19 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0708 PM TORNADO SLATER 41.88N 93.68W
05/19/2013 STORY IA EMERGENCY MNGR
TORNADO REPORTED BETWEEN SLATER AND HUXLEY NEAR 538TH.
STREET.
&&
DEROYLocal storm report, May 19, 8:21 PM CDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
821 PM CDT SUN MAY 19 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0630 PM TSTM WND DMG 1 W EARLHAM 41.49N 94.14W
05/19/2013 MADISON IA NWS EMPLOYEE
TREES AND POWERLINES DOWN WEST OF EARLHAM. 2 TO 3 POLLS
SNAPPED. SHED BLOWN OVER WITH ABOUT 30 SMALL PIECES OF
ROOF SPREAD ACROSS FIELD. TIME ESTIMATED BY RADAR
&&
PODRAZIKLocal storm report, May 19, 8:28 PM CDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
828 PM CDT SUN MAY 19 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0826 PM TORNADO 2 SE GRUNDY CENTER 42.34N 92.75W
05/19/2013 GRUNDY IA EMERGENCY MNGR
ASSISTANT TAMA COUNTY EM REPORTED THAT GRUNDY COUNTY
DISPATCH HAS A TORNADO ON THE GROUND. GRUNDY COUNTY
REQUESTED ASSISTANCE FROM TAMA COUNTY.
&&
FBOKSALocal storm report, May 19, 8:32 PM CDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
832 PM CDT SUN MAY 19 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0648 PM TSTM WND DMG 3 E DALLAS CENTER 41.68N 93.93W
05/19/2013 DALLAS IA AMATEUR RADIO
18 INCH DIAMETER TREE LIMBS DOWN ON HIGHWAY 44 AND ASHTON
EAST OF DALLAS CENTER
&&
PODRAZIKLocal storm report, May 19, 8:33 PM CDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE DES MOINES IA
833 PM CDT SUN MAY 19 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0812 PM NON-TSTM WND GST MARSHALLTOWN AIRPORT 42.11N 92.92W
05/19/2013 M60.00 MPH MARSHALL IA ASOS
FROM THE MARSHALLTOWN ASOS
&&
MS MAY 13Local storm report, May 19, 8:35 PM CDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
835 PM CDT SUN MAY 19 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0643 PM TSTM WND DMG 1 S DALLAS CENTER 41.67N 93.98W
05/19/2013 DALLAS IA AMATEUR RADIO
HOUSE LOST ABOUT THREE-QUARTERS OF ITS ROOF ON COUNTY
HIGHWAY R22 JUST SOUTH OF HIGHWAY 44
&&
PODRAZIKThe office that day
Everything else NWS Des Moines, IA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 19, 7:08 PM CDT | Severe Thunderstorm Warning | DMX | Boone, Dallas, Story | 52 min |
| May 19, 7:14 PM CDT | Tornado Warning | DMX | Jasper, Marshall, Polk, Story | 46 min |
| May 19, 7:16 PM CDT | Severe Thunderstorm Warning | DMX | Jasper, Polk, Warren | 29 min |
| May 19, 7:53 PM CDT | Severe Thunderstorm Warning | DMX | Jasper, Marshall, Story | 52 min |
| May 19, 7:55 PM CDT | Severe Thunderstorm Warning | DMX | Jasper, Marion, Polk, Warren | 35 min |
| May 19, 8:20 PM CDT | Severe Thunderstorm Warning | DMX | Black Hawk, Bremer, Butler, Grundy, Tama | 40 min |
| May 19, 8:31 PM CDT | Severe Thunderstorm Warning | DMX | Black Hawk, Tama | 44 min |
| May 19, 9:07 PM CDT | Severe Thunderstorm Warning | DMX | Black Hawk, Bremer | 23 min |
| May 19, 9:11 PM CDT | Severe Thunderstorm Warning | DMX | Black Hawk, Tama | 49 min |
| May 19, 9:27 PM CDT | Severe Thunderstorm Warning | DMX | Davis | 33 min |
| May 19, 9:39 PM CDT | Severe Thunderstorm Warning | DMX | Mahaska, Poweshiek, Wapello | 51 min |
| May 19, 10:01 PM CDT | Flash Flood Warning | DMX | Jasper, Poweshiek | 6 hr |
| May 20, 12:31 AM CDT | River Flood Warning | DMX | Black Hawk | 6 days |
| May 20, 12:31 AM CDT | River Flood Warning | DMX | Black Hawk | 5 days |
| May 20, 10:47 AM CDT | River Flood Warning | DMX | Black Hawk, Bremer, Butler | 4 days |
| May 20, 10:47 AM CDT | River Flood Warning | DMX | Black Hawk, Bremer, Butler | 55 hr |
| May 20, 6:42 PM CDT | Severe Thunderstorm Warning | DMX | Adair, Madison, Union | 33 min |
| May 20, 6:54 PM CDT | Severe Thunderstorm Warning | DMX | Dallas, Madison, Polk | 36 min |
Nearby
Tornado Warnings in Iowa, 2013Every tornado warning in 2013Tornadoes in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.